| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 7.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 5 atmospheres for 2 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that a balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 7.0mmx40mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 5 atmospheres for 2 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that significant calcification was observed throughout the lesion and the blood vessels.However, it cannot be ruled out that the balloon rupture was caused by nodular calcification.
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.